# SDR DALA1012020661

- Difficulty date: March 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOWER "T" CHORD SECTION CRACKED IN UPPER RADIUS JUST AFT OF STA 1320, LBL 45 ( VIEWED FROM AFT CARGO).  REMOVED DAMAGED SECTION OF SEAT TRACK AND REPAIRED REF NON ROUTINE CARD 159182.
